Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generation of abstract-parameter semigroups


Author: V. A. Babalola
Journal: Proc. Amer. Math. Soc. 48 (1975), 173-178
MSC: Primary 47D05
MathSciNet review: 0636368
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper generalizes the Hille-Yosida-Phillips theorem for abstract-parameter semigroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05

Retrieve articles in all journals with MSC: 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0636368-6
Keywords: Abstract-parameter semigroup generation, (infinitesimal) generators, (partially) $ {C_0}$ semigroups, resolvents
Article copyright: © Copyright 1975 American Mathematical Society